# SDR C2XA99IA540

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H111541
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - DURING FLIGHT 3449, THE CREW REPORTED A GEAR UNSAFE LIGHT DURING EXTENSION AND RETRACTION.  THE CREW MANUALLY EXTENDED THE LANDING GEAR AND RETURNED TO IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MLG UPLOCK SWITCH IAW B1900-D MM 32-61-01, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
